# SDR SCNA20230519157

- Difficulty date: April 13, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 69,397 hours, 35,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00254:  CORROSION FWD CARGO COMPARTMENT, ZEE CHANNEL  AT WL 160, BS 500A TO BS 500I, S-26R, HAS CORROSION (MARKED). - - - REMOVED AND INSTALLED REPLACEMENT ZEE CHANNEL AT WL 160, BS 500A TO BS 500I S-26R PER B737 SRM 51-40-02-0G-0 AND BOEING DWG #143A7500 REV A.
